# SDR MASA2011110363952

- Difficulty date: November 2, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 22,555 hours, 15,669 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  MX WORKING.  PLACED ON MEL- ADJUSTED PX107
